# SDR VJ3R20130327003

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: General aviation
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- Aircraft time: 24,612 hours
- Engine time: 1,021 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Faulty
- Location: Landing Gear
- Part time: 62 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

GEAR REMAINED UP WHEN DOWN SELECTED IN PATTERN FOR LANDING.  GEAR OPERATED NORMALLY ON SECOND ATTEMPT.  REMOVED AND REPLACED DYNAMIC BRAKE RELAY, GEAR OP CHECKS GOOD ON NUMEROUS CYCLES.
